Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Metabolic alkalosis in a hemodialysis patient after ingestion of a large amount of an antacid medication
Autore:
Sahani, MM; Brennan, JF; Nwakanma, C; Chow, MT; Ing, TS; Leehey, DJ;
Indirizzi:
Vet Affairs Hosp, Dept Med, Hines, IL 60141 USA Vet Affairs Hosp Hines ILUSA 60141 s Hosp, Dept Med, Hines, IL 60141 USA Loyola Univ, Stritch Sch Med, Dept Med, Maywood, IL 60153 USA Loyola UnivMaywood IL USA 60153 Sch Med, Dept Med, Maywood, IL 60153 USA
Titolo Testata:
ARTIFICIAL ORGANS
fascicolo: 4, volume: 25, anno: 2001,
pagine: 313 - 315
SICI:
0160-564X(200104)25:4<313:MAIAHP>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Keywords:
metabolic alkalosis; end-stage renal disease; hemodialysis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Leehey, DJ Vet Affairs Hosp, Dept Med, Hines, IL 60141 USA Vet Affairs Hosp Hines IL USA 60141 t Med, Hines, IL 60141 USA
Citazione:
M.M. Sahani et al., "Metabolic alkalosis in a hemodialysis patient after ingestion of a large amount of an antacid medication", ARTIF ORGAN, 25(4), 2001, pp. 313-315

Abstract

A maintenance hemodialysis patient developed metabolic alkalosis in the absence of vomiting or nasogastric suction. The cause of the metabolic alkalosis was ingestion of an exogenous alkali in the form of Bromoseltzer. The metabolic alkalosis improved with hemodialysis using a low-bicarbonate bath.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 06/04/20 alle ore 08:16:30